Hail, Park
- When
- June 25, 12:24 PM MST
- Where
- Park County, 8 mi WNW of Lake George
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.033, -105.500
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 25, 2:40 AM MST, 9 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 340 AM MDT SUN JUN 25 2006 .SHORT TERM DISCUSSION...UPPER RIDGE HAS SHIFTED WESTWARD LEAVING LIGHT NLY FLOW OVER OUR AREA. NOT MUCH TO FOCUS ON TODAY AS SHORTWAVE DROPPING ACROSS THE NORTHERN PLAINS LOOKS TO HAVE MINIMAL IMPACT. PREFER NAM HANDLING OF THIS WITH LIGHTER WINDS...THERE IS ALMOST NO SURFACE REFLECTION OF THIS FEATURE AT PRESENT. THE NORTH TO NORTHEAST WINDS WILL BRING IN DRIER AIR...WHICH MAY PREVENT THUNDERSTORMS ON THE PLAINS TODAY. IT STILL SHOULD WARM UP ENOUGH FOR STORMS TO FORM ALONG THE FOOTHILLS AND MOVE SOUTHWARD. COULD BE FAIRLY RAINY IN THE FOOTHILLS DUE TO THE STORM MOTIONS...BUT AVAILABLE MOISTURE AND INSTABILITY ARE BOTH FAIRLY TAME SO FLASH FLOODING THREAT SEEMS LOW...PERHAPS SOME AREAS COULD GET AN INCH OR TWO FROM TRAINING. A BIT MORE MOISTURE HAS SLIPPED OVER THE FRONT RANGE FROM LAST NIGHTS CONVECTION AND A WEAK EASTERLY FLOW. THIS WILL MOSTLY MIX OUT BUT THE LOW POPS WE SHOW SLIPPING A BIT FURTHER WEST SEEM APPROPRIATE. SO...TRIMMED BACK POPS/CLOUD COVER ON THE PLAINS A LITTLE...AND LOWERED TEMPERATURES A BIT ACROSS THE BOARD TONIGHT WITH DRIER AIR AND EARLIER CLEARING EXPECTED. .LONG TERM DISCUSSION...MODELS SIMILAR IN KEEPING UPPER LEVEL RIDGE OVER THE WESTERN U.S. WITH A NORTHERLY FLOW OVR ERN COLORADO THROUGH THE PERIOD. THIS WILL ALLOW FOR A COUPLE OF SURGES TO SLIDE ACROSS THE EASTERN PLAINS WITH EASTERLY FLOW PREVAILING. THUS...MAIN FOCUS FOR CONVECTION SHOULD OCCUR ALONG FOOTHILLS AND ADJACENT PLAINS WITH LESS FURTHER EAST. FIRST SURGE STILL EXPECTED SOMETIME TUESDAY AFTERNOON...WITH THE SECOND SURGE EARLY THURSDAY. LATEST GFS QG VERTICAL VELOCITY PROGS STILL HINT AT A SHORTWAVE MOVING ACROSS THE AREA EARLY THURSDAY...WHICH COULD AID IN ENHANCING THE SURGE. CURRENT GRIDS SEEM TO SHOW THIS TREND...WITH ONLY MINOR CHANGES NEEDED. FORECAST SOUNDINGS INDICATE MEAGER CAPES...GENERALLY AROUND 1000 J/KG. THUS...SEVERE THREAT LOOKS MINIMAL. ACROSS MOUNTAINS... MODELS BEGINNING TO SHOW MOISTURE INCREASE FROM THE SOUTH BY AFTERNOON TUESDAY...WHICH CONTINUES THROUGH THE PERIOD. THIS COULD LEAD TO A BETTER CHANCE FOR RAINFALL BY MID WEEK. GRIDS SHOW THIS TREND AS WELL...SEE NO REASON TO ALTER. OVERALL...ONLY MINOR CHANGES NEED TO CURRENT GRIDS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && CMG/D-L
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT SUN JUN 25 2006 COZ030>051-261200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED IN THE LATE AFTERNOON AND EVENING HOURS TODAY...MAINLY ALONG THE EAST SLOPES OF THE FRONT RANGE. SLIGHTLY COOLER AND DRIER AIR WILL LIMIT THE EASTWARD EXTENT OF TODAYS ACTIVITY. STORMS WILL TEND TO DEVELOP OVER THE FRONT RANGE FOOTHILLS AND DRIFT SOUTHWARD. THIS COULD LEAD TO LOCALLY HEAVY RAINFALL ALONG THE FOOTHILLS. THE AMOUNT OF MOISTURE AVAILABLE AND THE INSTABILITY IS LIMITED...SO THE THREAT OF FLASH FLOODING IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. AT THIS TIME...THE THREAT OF SEVERE WEATHER IS MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. COOPER/GARD...WFO BOULDER
The Denver radar (KFTG), 117 km away, was scanning. The volume nearest the first event began at 19:24 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2006Every state in 2006This day in weather historyWarnings in Colorado, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516993.